# SDR 06FDEA03329

- Difficulty date: September 15, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 620 S7r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME HAS A FIGURE 8 HOLE AT BS 620 STR 7R.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PER SRM 51-40-02.
